Mathematical programs with vector optimization constraints

Y. C. Liou, Xiaoqi Yang, J. C. Yao

Research output: Journal article publicationJournal articleAcademic researchpeer-review

7 Citations (Scopus)


In this paper, we introduce mathematical programs with vector optimization constraints. For these problems, we establish two models in both the weak Pareto solution and Pareto solution setting. Some new existence results are obtained under rather weak conditions. We establish also equivalences between mathematical programs with vector optimization constraints and mathematical programs with vector variational inequality constraints.
Original languageEnglish
Pages (from-to)345-355
Number of pages11
JournalJournal of Optimization Theory and Applications
Issue number2
Publication statusPublished - 1 Aug 2005


  • Mathematical programs with equilibrium constraints
  • Multiobjective programming
  • Stackelberg problems
  • Variational inequalities

ASJC Scopus subject areas

  • Management Science and Operations Research
  • Applied Mathematics
  • Control and Optimization

Cite this